# SDR DJFA20141223001

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500059
- Aircraft time: 3,151 hours, 2,059 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Avionics Unit
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

A STATIC DISCHARGE DURING DESCENT THAT DISABLED SEVERAL ACFT SYSTEMS.  DECLARED AN EMERGENCY.   COMPLIED WITH A LIGHTNING STRIKE INSPECTION WITH NO DAMAGE FOUND.  THE NR 2 GIA WAS FOUND TO BE INOPERATIVE & WAS REPLACED.  GIA CONFIGURATION UPLOAD & OPS CHECKED GOOD & THE ACFT RETURNED TO SERVICE.
